# SDR ABXA060027

- Difficulty date: October 23, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 700-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 700 - 740, LEFT BUTT LINE 10, LEFT SIDE OF KEELBEAM, CORROSION ON THE LOWER CENTER WING SPLICE DOUBLER.  CLEANED CORROSION, TREATED, AND PRIMED IAW DC8 SRM 51-1-8, 53-2-0, LWR NR 200302015.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW REA D853-52564.
